# SDR AALA202309120126

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 61,035 hours, 25,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ROW 33 (ABC) LOOSE. REPLACED AISLE EMERGENCY LIGHT MOUNT AT SEAT 33 (ABC) PER AMM 33-51-03.
